| Model Number |
DYNJ44105B |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer, the sponge was 'fracturing causing fragments to be left in the surgical wound' while being used during a surgical procedure.According to the facility the fragments were able to be removed and irrigated.The customer reported that there has been no patient injury at this time.The sample was returned for evaluation and a definitive root cause could not be determined.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer, the sponge was 'fracturing causing fragments to be left in the surgical wound.'.